# SDR AALA2009011200157

- Difficulty date: January 12, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,674 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: O-Ring
- Condition: Failed
- Location: Air Valve
- Component: Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - CREW REPORTED AFTER GEAR RETRACTION RED LIGHT REMAINED ON FOR NOSE LANDING GEAR.  ALSO REPORTED ADDITIONAL NOISE.  IN COCKPIT, CYCLED GEAR BUT UNABLE TO EXTINGUISH RED LIGHT.  EXTENDED GEAR WITH THREE GREEN LIGHTS.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED O-RING ON AIR VALVE AND ACCOMPLISHED COMPLETE NOSE STRUT SERVICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
